geometry-of-cubics-19.pdf (400.98 kB)
Download file

Painlevé monodromy manifolds, decorated character varieties, and cluster algebras

Download (400.98 kB)
journal contribution
posted on 16.12.2016, 14:16 authored by Leonid Chekhov, Marta Mazzocco, Vladimir Rubtsov
In this paper we introduce the concept of decorated character variety for the Riemann surfaces arising in the theory of the Painleve differential equations. Since all Painleve differential equations (apart from the sixth one) exhibit Stokes phenomenon, we show that it is natural to consider Riemann spheres with holes and bordered cusps on such holes. The decorated character variety is considered here as complexification of the bordered cusped Teichmuller space introduced in arXiv:1509.07044. We show that the decorated character variety of a Riemann sphere with s holes and n 1 bordered cusps is a Poisson manifold of dimension 3s + 2n − 6 and we explicitly compute the Poisson brackets which are naturally of cluster type. We also show how to obtain the confluence procedure of the Painleve differential equations in geometric terms.

Funding

The work of L.O.Ch. was partially supported by the center of excellence grant “Centre for Quantum Geometry of Moduli Spaces” from the Danish National Research Foundation (DNRF95) and by the Russian Foundation for Basic Research (Grant Nos. 14-01-00860-a and 13-01-12405-ofi-m2). This research was supported by the EPSRC Research Grant EP/J007234/1, by the Hausdorff Institute, by ANR “DIADEMS”, by RFBR-12-01-00525-a, by RFBR-15-01-05990, MPIM (Bonn) and SISSA (Trieste).

History

School

  • Science

Department

  • Mathematical Sciences

Published in

International Mathematics Research Notices

Volume

2017

Issue

24

Pages

7639 - 7691

Citation

CHEKHOV, L., MAZZOCCO, M. and RUBTSOV, V., 2017. Painlevé monodromy manifolds, decorated character varieties, and cluster algebras. International Mathematics Research Notices, 2017(24), pp.7639-7691.

Publisher

© Oxford University Press

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Acceptance date

14/09/2016

Publication date

2016-11-28

Notes

This is a pre-copyedited, author-produced version of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record CHEKHOV, L., MAZZOCCO, M. and RUBTSOV, V., 2017. Painlevé monodromy manifolds, decorated character varieties, and cluster algebras. International Mathematics Research Notices, 2017(24), pp.7639-7691 is available online at: http://dx.doi.org/10.1093/imrn/rnw219

ISSN

1073-7928

eISSN

1687-0247

Language

en

Usage metrics

Keywords

Exports